# SDR TWAA9809002

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47688
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 604 - DURING PRE-FLIGHT INSPECTION, FOUND EGRESS LIGHTS INOPERATIVE ROW 3 TO ROW 7.  REPLACED FEEDER CABLE MFG PN 5854-1.  CC-00 12-23-97 STL.  (X)
